Ask an expert
Question

12 Apr 2006

thinning of hair/hair loss
I am becoming extremely concerned about the thinning of my hair. I have been using Ginette - the generic tablet for Diane for almost 4 years. Could this be the cause? If yes, who can I speak to about my concern and if no, what else could it be?

very worried!
Answer 283 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I doubt that the Ginette is the cause for the hair loss.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19315 votes
Vote